# SDR USAA2014102900001

- Difficulty date: October 28, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A321-211
- Aircraft serial: 5504
- Aircraft time: 5,405 hours, 2,343 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE AFT, ACFT LT, FLASHLIGHT SEAL BROKEN & RED LIGHT NOT BLINKING.  R & R AFT LT FLASHLIGHT.  OPERATIONS OK.
